×

Ensembles fermés de nombres algébriques. (French) Zbl 0219.12004


MSC:

11R06 PV-numbers and generalizations; other special algebraic numbers; Mahler measure
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. AHLFORS , Eine Method in der Theorie der meromorphen Funktionen (Comm. Helsingfors, t. 8, 1935 , n^\circ 10, 14 pages). Zbl 0011.25903 | JFM 61.0334.03 · Zbl 0011.25903
[2] M. AMARA , Familles normales de fractions rationnelles (C. R. Acad. Sc., t. 258, 1964 , p. 4879-4880). MR 32 #2565 | Zbl 0123.26901 · Zbl 0123.26901
[3] M. AMARA , Sur un ensemble remarquable de nombres algébriques (C. R. Acad. Sc., t. 260, 1965 , p. 1052-1054). MR 31 #3404 | Zbl 0125.29202 · Zbl 0125.29202
[4] M. AMARA , Ensembles fermés de nombres algébriques , Séminaire Dubreil-Pisot, 1965 - 1966 , n^\circ 6. Numdam | Zbl 0219.12003 · Zbl 0219.12003
[5] D. G. CANTOR , Powers series with integral coefficients (Bull. Amer. Math. Soc., t. 69, 1963 , p. 362-366). Article | MR 27 #1565 | Zbl 0112.29901 · Zbl 0112.29901
[6] CHAMPY (Mme Chr. BLANCHARD) , Fonctions méromorphes dans le cercle unité et leurs séries de Taylor (Ann. Inst. Fourier, Grenoble, t. 8, 1958 , p. 211-262). Numdam | MR 21 #6433 | Zbl 0087.07603 · Zbl 0087.07603
[7] F. DRESS , Déterminants de Hankel du quotient de deux séries entières à coefficients entiers (C. R. Acad. Sc., t. 256, 1963 , p. 105-133). MR 27 #2477 | Zbl 0113.03401 · Zbl 0113.03401
[8] J. DUFRESNOY et C. PISOT , Sur un ensemble d’entiers algébriques (Ann. scient. Éc. Norm. Sup., 3e série, t. 70, 1953 , p. 105-133). Numdam | MR 15,605a | Zbl 0051.02904 · Zbl 0051.02904
[9] J. DUFRESNOY et C. PISOT , Sur les dérivées successives d’un ensemble fermé d’entiers algébriques (Bull. Sc. math., 2e série, t. 77, 1953 , p. 129-136). Zbl 0051.28203 · Zbl 0051.28203
[10] J. DUFRESNOY et C. PISOT , Étude de certaines fonctions méromorphes bornées sur le cercle unité. Application à un ensemble fermé d’entiers algébriques (Ann. scient. Éc. Norm. Sup., 3e série, t. 72, 1955 , p. 69-92). Numdam | MR 17,349d | Zbl 0064.03703 · Zbl 0064.03703
[11] J. DUFRESNOY et C. PISOT , Sur les ensembles d’accumulation d’un ensemble fermé d’entiers algébriques (Bull. Sc. math., 2e série, t. 79, 1955 , p. 54-64). MR 17,463a | Zbl 0064.27303 · Zbl 0064.27303
[12] M. GRANDET-HUGOT (Mme), Ensembles fermés d’entiers algébriques (Ann. scient. Éc. Norm. Sup., 3e série, t. 92, 1965 , p. 1-35). Numdam | MR 33 #1285 | Zbl 0138.03003 · Zbl 0138.03003
[13] R. NEVANLINNA , Le théorème de Picard-Borel et la Théorie des fonctions méromorphes , Gauthier-Villars, Paris, 1929 (Collection de monographies sur la théorie des fonctions). JFM 55.0773.03 · JFM 55.0773.03
[14] C. PISOT , Familles compactes de fractions rationnelles et ensembles fermés de nombres algébriques (Ann. scient. Éc. Norm. Sup., 3e série, t. 81, 1964 , p. 165-188). Numdam | MR 31 #3403 | Zbl 0139.28002 · Zbl 0139.28002
[15] R. SALEM , A remarquable class of algebraic integers. Proof of conjecture of Vijayaraghavan (Duke math. J., t. 11, 1944 , p. 103-188). Article | MR 5,254a | Zbl 0063.06657 · Zbl 0063.06657
[16] R. SALEM , Powers series with integral coefficients (Duke math. J., t. 12, 1945 , p. 153-172). Article | MR 6,206b | Zbl 0060.21601 · Zbl 0060.21601
[17] T. SCHIMIZU , On the theory of meromorphie function (Japan J. math., t. 6, 1929 , p. 119-171). JFM 55.0196.02 · JFM 55.0196.02
[18] C. L. SIEGEL , Algebraic integers whose conjugate lie in the circle (Duke math. J., t. 11, 1944 , p. 577-602). Article | MR 6,39b | Zbl 0063.07005 · Zbl 0063.07005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.